A rare case of cerebral hemorrhage associated with intra-arterial infusion chemotherapy for advanced sphenoid sinus cancer.
Аннотация
Central nervous damage related to intra-arterial infusion chemotherapy (IAC) for head and neck cancer reported to date are cerebral infarction, transient ischemic attack, and neuropathy. There have been no reports of cerebral hemorrhage as an IAC-related complication for head and neck cancer. Authors report a case that underwent intra-arterial infusion chemoradiotherapy for advanced sphenoid sinus cancer which extended to the left cavernous sinus and cranium, subsequently suffered cerebral hemorrhage thought to have been caused by IAC. Treatment should be performed with greater caution when the head and neck cancer involves the cavernous sinus or cranium, as in the present case.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.